Cargando información...
FuentePacific Journal of Mathematics | Cuartil año de publicaciónNo disponible | Volumen256 |
Issue1 | Páginas1 - 17 | pISSNNo disponible |
ISSN1945-5844 | Perfil OpenAlexhttps://openalex.org/S130774151 | |
| Minciencias ID | ART-0001397009-1 | Scienti ID | 0001397009-1 | Openalex URL | https://openalex.org/W2963331509 |
|---|---|---|---|---|---|
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AVFQ5x44nLMIJ%3Ascholar.google.com&btnG= | Pdf URL | https://arxiv.org/pdf/0808.3147 | Scholar citations URL | https://scholar.google.com/scholar?cites=13991601636514550868&as_sdt=5,47&sciodt=0,47&hl=en |
| Open_access URL | http://msp.org/pjm/2012/256-1/pjm-v256-n1-p01-s.pdf | Doi URL | https://doi.org/10.2140/pjm.2012.256.1 | ||